MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA ARTICULAR SURFACE PROVISIONAL LEFT SIZES E, F +0 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA ARTICULAR SURFACE PROVISIONAL LEFT SIZES E, F +0 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the trial articular surface broke when it was being taken apart in sterile processing after the case.Attempts have been made, but no further information is available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: a1,b4, b5, g3, g6, h1, h2, h3, h6, and h10.Correction: h5, h8 the results of the investigation are as follows: -visual examination of the returned product identified signs of use and fractured.The device was submitted for further analysis.Analysis determined fracture is related to overload failure mode.-a review of the device history record(s) identified no deviations or anomalies during manufacturing.-a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIA ARTICULAR SURFACE PROVISIONAL LEFT SIZES E, F +0 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11716033
Report Number0001822565-2021-01144
Device Sequence Number17204512
Product Code JWH
UDI-Device Identifier00889024558007
UDI-Public(01)00889024558007(10)64493431
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42589100500
Device Lot Number64493431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1